# SDR SWAA2014031025882

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 26,878 hours, 11,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 851677
- Condition: Warped
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT COVERS WARPED.  R & R COVER IAW SIP.
